MathSciNet Relay Station
MathSciNet bibliographic data
MR521900 (80e:54016) 54C45
Dashiell, F. K., Jr. Erratum to "A theorem on $C\sp{\ast} $-embedding'' (Proc. Amer. Math. Soc. 69 (1978), no. 2, 359–360). Proc. Amer. Math. Soc. 74 (1979), no. 1, 204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement